# SDR DALA2024010900356

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 18,824 hours, 2,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 ON SHUTDOWN CABIN DOORS 3R AND 4R DOORS WOULD NOT SAFE OR DISARM. CORRECTIVE ACTION: 4R DOOR DISARMED ON ARRIVAL. FOUND 3R DIFFICAULT TO DISARM DUE TO ICE. FREED DOOR AND IS NOW DISARMED. (5377646)
